# SDR LR7A05203

- Difficulty date: November 29, 2005
- Submitted: December 3, 2005
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 36,759 hours, 22,150 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 3631461
- Condition: Cracked
- Location: Fs 517
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-2 CHECK PER HB5301, FOUND CRACKS ON FWD PRESSURIZED SKIN AT FS 517, WL285, LBL20-RBL20.  REPLACED PRESSURIZED SKIN IAW SMP583 CH 51-60 AND 51-70.  NR 2076.
